# SDR ALG2001F00027

- Difficulty date: October 16, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N519AL
- Make and model: Skrsky S76A
- Aircraft serial: 760058
- Engine: Allsn 250C30S
- System (JASC): 2620 · Extinguishing System
- Part: Relay
- Part number: 6590102458103
- Condition: Faulty
- Location: Extinguish Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRESTART CHECK OF THE ENGINE FIRE EXTINGUISHING SYSTEM, BOTTLE FIRED DURING TEST, RELAY COIL FOUND FAULTY.
